# SDR AALA202204259963

- Difficulty date: April 24, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A300*
- Aircraft serial: 5332
- Aircraft time: 29,902 hours, 12,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 13WL FAILED CIDS TEST. REPLACED  EMERGENCY POWER SUPPLY UNIT 13WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
